# SDR 95ZZZW450

- Difficulty date: March 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303EA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1004
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, CABIN FLOOR SUPPORT BELOW COCKPIT DOOR HAS CORROSION LEFT TO RIGHT SIDES.  REMOVED DAMAGED AREA CLEANED AND TREATED AREA FABRICATED AND INSTALLED REPAIR PER SRM 51-50-04.
